# SDR UIEA2019082765288

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,848 hours, 21,630 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OUT CAUTION MESSAGE. TURNING BASE, TURNED PACK OFF.  PERFORMED FIM 21-51 FT 803, NO DEFECTS NOTED. OPS TEST GOOD. NO EICAS MSG OR PACK CONTROLLER FAULTS.
